Works matching DE "TOPOLOGICAL graph theory"
Results: 149
Drawing Disconnected Graphs on the Klein Bottle.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 471, doi. 10.1007/s00373-010-0928-7
- By:
- Publication type:
- Article
Polyhedral Suspensions of Arbitrary Genus.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 537, doi. 10.1007/s00373-010-0938-5
- By:
- Publication type:
- Article
20 Years of Negami’s Planar Cover Conjecture.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 525, doi. 10.1007/s00373-010-0934-9
- By:
- Publication type:
- Article
Lower bounds for the maximum genus of 4-regular graphs.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 530, doi. 10.3906/mat-0912-19
- By:
- Publication type:
- Article
A sufficient condition for a digraph to be positive-round.
- Published in:
- Optimization, 2008, v. 57, n. 2, p. 345, doi. 10.1080/02331930701780003
- By:
- Publication type:
- Article
On Borel probability measures and noncooperative game theory.
- Published in:
- Optimization, 2005, v. 54, n. 1, p. 81, doi. 10.1080/02331930412331323845
- By:
- Publication type:
- Article
Fluvial to torrential phase transition in open canals.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 4, p. 663, doi. 10.3934/nhm.2018030
- By:
- Publication type:
- Article
A Game-Theoretic Approach for Modeling Competitive Diffusion over Social Networks.
- Published in:
- Games (20734336), 2018, v. 9, n. 1, p. 8, doi. 10.3390/g9010008
- By:
- Publication type:
- Article
Symmetry and Topology: The 11 Uninodal Planar Nets Revisited.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 2, p. 35, doi. 10.3390/sym10020035
- By:
- Publication type:
- Article
OPTIMAL ROUTES OF PIPELINE SUPPLY FROM PUMPING STATION TO CONSUMERS USING GRAPH THEORY.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 413
- By:
- Publication type:
- Article
TWISTED TOPOLOGICAL GRAPH ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 514, doi. 10.1017/S0004972715000131
- By:
- Publication type:
- Article
RESIDUAL PROPERTIES OF SIMPLE GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 488, doi. 10.1017/S0004972710000420
- By:
- Publication type:
- Article
TOPOLOGY OF INTERCONNECTION NETWORKS WITH GIVEN DEGREE AND DIAMETER.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 2, p. 350, doi. 10.1017/S0004972709000896
- By:
- Publication type:
- Article
ON GENERATORS OF THE TAME INVERTIBLE POLYNOMIAL MAPS GROUP.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 851, doi. 10.1142/S0218196705002621
- By:
- Publication type:
- Article
MATHEMATICAL NONLINEAR GRAPH THEORY TOPOLOGY LAYER MODEL FOR PHOTOELECTRIC TRACKING SYSTEM.
- Published in:
- Scalable Computing: Practice & Experience, 2024, v. 25, n. 6, p. 5184, doi. 10.12694/scpe.v25i6.3263
- By:
- Publication type:
- Article
Horizontal gene transfer dynamics and distribution of fitness effects during microbial in silico evolution.
- Published in:
- BMC Bioinformatics, 2012, v. 13, n. Suppl 10, p. 1, doi. 10.1186/1471-2105-13-S10-S13
- By:
- Publication type:
- Article
CASCADE: a novel quasi all paths-based network analysis algorithm for clustering biological interactions.
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-64
- By:
- Publication type:
- Article
Topological numbers in uniform intuitionistic fuzzy environment and their application in neural network: Topological numbers in uniform intuitionistic...: S. N. A. Zamri et al.
- Published in:
- Artificial Intelligence Review, 2025, v. 58, n. 4, p. 1, doi. 10.1007/s10462-024-10965-2
- By:
- Publication type:
- Article
On the multiplicity of eigenvalues of the Sturm-Liouville problem on graphs.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 3/4, p. 492, doi. 10.1134/S0001434616030226
- By:
- Publication type:
- Article
Boolean topological graphs of semigroups: the lack of first-order axiomatization.
- Published in:
- Semigroup Forum, 2014, v. 89, n. 2, p. 443, doi. 10.1007/s00233-014-9582-3
- By:
- Publication type:
- Article
Region-based topology.
- Published in:
- Journal of Philosophical Logic, 1997, v. 26, n. 3, p. 251, doi. 10.1023/A:1017904631349
- By:
- Publication type:
- Article
Spatial Conceptions in Chinese and Canadian Children.
- Published in:
- Journal of Genetic Psychology, 1986, v. 147, n. 4, p. 457, doi. 10.1080/00221325.1986.9914522
- By:
- Publication type:
- Article
On strong shift equivalence of symbolic matrix systems.
- Published in:
- Ergodic Theory & Dynamical Systems, 2003, v. 23, n. 5, p. 1551, doi. 10.1017/s014338570200175x
- By:
- Publication type:
- Article
WEIGHTED SZEGED INDICES OF SOME GRAPH OPERATIONS.
- Published in:
- Transactions on Combinatorics, 2016, v. 5, n. 1, p. 25
- By:
- Publication type:
- Article
Counter examples to a conjecture concerning harmonic index.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 3, p. -1, doi. 10.1142/S1793557118500353
- By:
- Publication type:
- Article
Research on Optimization of Hierarchical Quantum Circuit Scheduling Strategy.
- Published in:
- Computers, Materials & Continua, 2025, v. 82, n. 3, p. 5097, doi. 10.32604/cmc.2025.059577
- By:
- Publication type:
- Article
Harmonic Index and Zagreb Indices of Vertex-Semitotal Graphs.
- Published in:
- European Journal of Pure & Applied Mathematics, 2020, v. 13, p. 1260, doi. 10.29020/nybg.ejpam.v13i5.3725
- By:
- Publication type:
- Article
MATCHING SEGMENTATION HIERARCHIES.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2004, v. 18, n. 3, p. 397, doi. 10.1142/S0218001404003265
- By:
- Publication type:
- Article
Computing the Fundamental Group in Digital Spaces.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2001, v. 15, n. 7, p. 1075, doi. 10.1142/S0218001401001325
- By:
- Publication type:
- Article
Measuring the Error in Approximating the Sub-Level Set Topology of Sampled Scalar Data.
- Published in:
- International Journal of Computational Geometry & Applications, 2018, v. 28, n. 1, p. 57, doi. 10.1142/S0218195918500036
- By:
- Publication type:
- Article
Genus Distributions for Several Types of Ladder-class Graphs.
- Published in:
- Acta Mathematica Sinica, 2020, v. 36, n. 4, p. 407, doi. 10.1007/s10114-020-9209-4
- By:
- Publication type:
- Article
Full friendly index sets of Cartesian products of two cycles.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 7, p. 1233, doi. 10.1007/s10114-010-8517-5
- By:
- Publication type:
- Article
Edge-pancyclicity and Hamiltonian connectivity of twisted cubes.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 7, p. 1315, doi. 10.1007/s10114-010-8581-x
- By:
- Publication type:
- Article
Topological relation expression and verification of symmetrical parallel mechanism based on the evolution of chemical molecule.
- Published in:
- Robotica, 2023, v. 41, n. 12, p. 3584, doi. 10.1017/S0263574723001169
- By:
- Publication type:
- Article
Type synthesis of spatial 3-DoF parallel mechanisms with planar sub-chains using revised digital topological graphs and arrays.
- Published in:
- Robotica, 2017, v. 35, n. 2, p. 370, doi. 10.1017/S0263574715000557
- By:
- Publication type:
- Article
The Ascending Subgraph Decomposition of K<sub>n</sub> - H<sub>3n-8</sub>(Δ(K<sub>n</sub> - H) ≠ n - 6).
- Published in:
- Journal of Systems Science & Information, 2005, v. 3, n. 3, p. 473
- By:
- Publication type:
- Article
Optimization calculation of reverse energy consumption based on feature parameter of NC code.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2017, v. 93, n. 9-12, p. 3437, doi. 10.1007/s00170-017-0746-7
- By:
- Publication type:
- Article
On projective intersection graph of ideals of commutative rings.
- Published in:
- Journal of Algebra & Its Applications, 2021, v. 20, n. 02, p. N.PAG, doi. 10.1142/S0219498821500171
- By:
- Publication type:
- Article
Structural Equivalence between Electrical Circuits via Neutrosophic Nano Topology Induced by Digraphs.
- Published in:
- Neutrosophic Sets & Systems, 2019, v. 31, p. 242
- By:
- Publication type:
- Article
On b-connectedness and b-disconnectedness and their applications
- Published in:
- Journal of the Egyptian Mathematical Society, 2013, v. 21, n. 1, p. 63, doi. 10.1016/j.joems.2012.09.003
- By:
- Publication type:
- Article
How Does Travel Demand Follow the Change in Infrastructure? Multiple-Year Eigenvector Centrality Analysis.
- Published in:
- Sustainability (2071-1050), 2021, v. 13, n. 23, p. 13366, doi. 10.3390/su132313366
- By:
- Publication type:
- Article
Hilbert Flow Spaces with Operators over Topological Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2017, v. 4, p. 19
- By:
- Publication type:
- Article
Mathematical Combinatorics with Natural Reality.
- Published in:
- International Journal of Mathematical Combinatorics, 2017, v. 2, p. 11
- By:
- Publication type:
- Article
Labeled Graph -- A Mathematical Element.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 3, p. 27
- By:
- Publication type:
- Article
Geometry on Non-Solvable Equations.
- Published in:
- International Journal of Mathematical Combinatorics, 2014, v. 4, p. 18
- By:
- Publication type:
- Article
Mathematics on Non-Mathematics.
- Published in:
- International Journal of Mathematical Combinatorics, 2014, v. 3, p. 1
- By:
- Publication type:
- Article
Smarandache-Zagreb Index on Three Graph Operators.
- Published in:
- International Journal of Mathematical Combinatorics, 2010, v. 3, p. 1
- Publication type:
- Article
Relating the ABC and harmonic indices.
- Published in:
- Journal of the Serbian Chemical Society, 2014, v. 79, n. 5, p. 557, doi. 10.2298/JSC130930001G
- By:
- Publication type:
- Article
A path planning strategy for searching the most reliable path in uncertain environments.
- Published in:
- International Journal of Advanced Robotic Systems, 2016, v. 13, n. 5, p. 1, doi. 10.1177/1729881416657751
- By:
- Publication type:
- Article
Classification of Ideals of Homeomorphism C*-Algebras and Quasidiagonality of Their Quotient Algebras.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 108, n. 3, p. 561, doi. 10.1007/s10440-009-9507-4
- By:
- Publication type:
- Article